# SDR SWAA2019071634828

- Difficulty date: July 12, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 56,078 hours, 34,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY POWER SUPPLY M1672 FAILED CAPACITY CHECK.  R&R BATTERY PACK PER AMM.
